# SDR DALA2023042703300

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 69,361 hours, 26,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4130586) 1 RIGHT DOOR WILL NOT OPEN, BOTTOM SECTION IS STUCK. FOUND LWR CONTROL ROD ASSY DISCONNECTED FROM LOWER GATE DOOR TORQUE TUBE ASSY. REINSTALLED HARDWARE IN REF. TO AMM 52-41 AND IPC 52-41 OF B737. OPS TEST OK.
